It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by steve on April 16, 2000 at 13:11:02:

In Reply to: Re: addicted to Ritalin posted by peg durkop on February 02, 2000 at 00:56:47:

How are you doing? please let us know.

steve.
: :I completely understand your position. I don't understand why doctors don't use Ritilan in a conntrolled manner. Instead I have to get mine from Mexico. Does snorting the dosage have any benefits from swallowing the pill?
: You might be able to taper off by using the pill form if it has a longer delay method.
: I have found that I have sleep disorders, and sometimmmes it is ritilan that has me standing on my own two feet.
: Let me know your progress.....Good Luck
: Peg


: I'm sitting here. I didn't sleep Friday night or this night (Sun to Mon morning). I am a student at a small University studying biology. I take Paxil for my depression...

: : But Ritalin works better as an anti-depressant. I usually crush and snort 10mg tabs which I get from friends or steal from others. I'm at a bad spot again, as I can't hold myself back from crushing 3 at a time and doing them all at once. I mostly study when I do ritalin, since it helps me concentrate. But, as I start to come off my rush (10mg lasts me ~1.5 hours) all I can think about is packing more rit into my nose.

: : I hardly eat because the rit kills my appetite, though my stomach still feels hungry.

: : I'd really like to stop snorting ritalin and let my paxil work its magic. I'm only 2 weeks into the paxil program (max effect starts 2-3 weeks into medication use) and I can feel it working now.

: : Here are 2 more of my 'but's (lame excuses):

: : Paxil makes me drowsy all day, so studying is hard
: : I am at least 1 full week behind in sleep, so I do more rit to stay awake and feel better

: : I had a similar experience (which I didn't seem to learn from) at the end of spring semester last year. During finals week, I did 50 20mg tabs of ritalin in 4 days. Never slept. I crashed for 16 hours, got up, packed for home, then had a mental breakdown. I made it home ok, but I was massively depressed for a week or 2, presumably because of severe sleep deprivation, not eating, ritalin psychosis, and ritalin withdrawl.

: : I don't want to go through that again. Can someone give advice for easing off the ritalin while still keeping my resolve to quit? Should I go cold turkey?

: : Michael


Follow Ups

All times are GMT -7. The time now is 07:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!